# SDR 05FDEA00920

- Difficulty date: April 10, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 727-200
- Aircraft serial: 22037
- Aircraft time: 44,410 hours, 27,023 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB T/E CAVITY RIB WEB IS CHAFED AT UPPER SURFACE, FIN STA 180, 5 RBL, THROUGH ACCESS PNL 9510.  REPAIRED THE CHAFED RIB WEB, VERTICAL STAB T/E CAVITY AT UPPER SURFACE FIN STA 180, 5 RBL IAW FEDEX EA 7-5530-86275.
